# SDR DALA2024120911556

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CRACK BRACKET TELESCOPIC DUCT OB FIXED LEADING EDGE LOCATED BTW RIB 12 TO RIB 13 IB SIDE RH WING. CORRECTIVE ACTION: REPLACED BRACKET TELESCOPIC DUCT LOC. ON OB FIXED LEADING EDGE BTW RIB 12 TO RIB 13 IB SIDE RH WING AS PER A319 SRM 51-72-11. (0700255)
